# SDR AWXA200200025

- Difficulty date: January 3, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-17 CHECK L1 DOOR LOWER FUSELAGE HINGE CUTOUT WAS FOUND CRACKED APPROXIMATELY .25 INCH FORWARD BS 305.  MAINTENANCE REMOVED DAMAGED AREA OF CUTOUT SKIN AT DOOR HINGE BS 305, FABRICATED A REPAIR PLATE AND INSTALLED REPAIR IAW 53-10-01, FIG 205, PG 217-218.
